first 2mg felt nothing. second 2mg and an hour later left. felt okay. on way home tho felt like puking. then beginning of headache that continoes still now 11 hours later. also itch. seriously itch on chin and neck. cannot sleep. been trying for hours. i probably am wrong to get a fast response but i go back for 2nd day dose in about 10 hours. if anyone is awake please respond. thx in advance
26 Oct 2011
I have to agree with Laurie. Your best bet is to contact you doctor. In the meantime why don't you try putting on something like a calamine lotion to take away the itching. At least, that way, you'll feel a little bit more comfortable until you can speak and/or see your doctor.
Hope things get better for you,
best of luck!
26 Oct 2011
If you are having symptoms that involve itching then you need to contact the doctor right away. Otherwise, you are experiencing common side effects. For a complete list of side effects go to:
I would ocntact the doctor asap before taking the next dose. Suboxone is a long acting med so it will be ok to be late taking this days dosage until you talk to the doc.
26 Oct 2011
When this happens it's usually that the person is sensitive to the Naloxone in Suboxone. Try doing the spit trick. The Naloxone is in your saliva, so the idea is to not swallow your saliva. Spit it out. Keep it in your mouth up to 1 minute if you can, then spit it out. You can even then rinse your mouth before you swallow. Supposedly the Naloxone can't be absorbed under the tongue, only the Bupe can. So try this a few days. If it doesn't work maybe your doc will be willing to switch you to Subutex. That has no Nalox in it, just Bupe. But then the generics don't work so well. So try and make Suboxone work.
28 Oct 2011
Hi kcbk - The subutex used to make me itch and gave me little red rash bumps. Unfortunately, I liked the itch cuz it felt like an opiate. Sick, huh?! Anyway, you may be allergic, as I was to Subutex. Also, don't what your opiate use was up to, but it may even be too much to be on. I was a moderate + user for pain, and 8 mgs. was too much for me to start on. However, that didn't stop me from asking for more, after 8 mg., then got another 8mg, and seriously wanted to puke. Good luck tomorrow, and talk to Dr. first, okay? J.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking 2 mg of Suboxone once a day and I am perfectly happy with what it has done for me. I took my usual dose of 2mg today at 1pm and ...
2 answers • 1 Feb 2010
My husband just started taking suboxone today he took the first 2 about 2 hours after his withdrawls
... started about 18 hours after he last used right away his head started pounding really bad and he started sweating,we waited an hour and he took ...
4 answers • 28 Jan 2011
I'm only taking 2mg, but having serious side effects, dizziness. Help and suggestions to get through
... the dizziness?? I took 2mg yesterday and started feeling dizzy. It increased and still have it today. It feels like it has before when I've ...
2 answers • 22 Apr 2011
So I started on suboxone Thursday around 5 o'clock and I have had my ups and downs as far as side effects. No sleeping, dry mouth, headache, ...
4 answers • 17 Oct 2011
I decided to smoke some meth with a friend because I needed to focus and feel good mentally yesterday, then did more this morning. I have the ...
1 answer • 28 Oct 2011